# SDR IPXA2018081332751

- Difficulty date: August 11, 2018
- Submitted: August 13, 2018
- Operation: Air carrier
- Aircraft: N581UP
- Make and model: Boeing 747-4R7F
- Aircraft serial: 25866
- Aircraft time: 109,053 hours, 18,259 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Seal
- Condition: Detached
- Location: L1 Door
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

L1 DOOR HAD A LOUD SQUEAL DURING FLIGHT.  ACCOMPLISHED AN INSPECTION AND FOUND THE DOOR SEAL DETACHED FROM THE FRAME.  SECURED THE L1 DOOR SEAL AND AIR LEAK AND SEAL CONTACT INSPECTION IAW 52-09-02-792-017.   FOUND SATISFACTORY.
